MathSciNet Relay Station
MathSciNet bibliographic data
MR1432604 90C33 (49J40 90A14)
Yamashita, N.; Taji, K.; Fukushima, M. Unconstrained optimization reformulations of variational inequality problems. J. Optim. Theory Appl. 92 (1997), no. 3, 439–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement